Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain in the chest while swallowing. Gastroscopy suggested. Is this medicine induced esophagitis?

When I swallow, I feel pain just below my chest. Is this pill induced esophagitis? because days ago I took a clyndamycin without water and after a few minutes i really felt pain. I already went to a doctor and requested me to have gastroscopy and I am having doubts because it is expensive. What should I do? can you give me medication if this is really a pill induced esophagitis? thank you very much.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

It can be an inflammation caused by pill stuck in the esophagus. But it can also be the first symptom of esophagus cancer (especially that this is not the first time). That is why it should not be neglected and gastroscopy is a very good idea and this is what should be done at first. If nothing wrong will be found, Omeprasole (or other proton pump inhibitor) should be helpful as well as increased mineral water intake.
Other possible reason of such symptom is Zencers diverticulum what will be also seen in the gastroscopy.

Hope this will help.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor